# SDR AALA202304178726

- Difficulty date: March 19, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 62,331 hours, 25,923 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN STA 540 BUTT LINE 0 TO LEFT BUTT LINE 24 FLOOR SUPPORT IS CRACKED. REMOVED AND REPLACED FLOOR PANEL SUPPORT PER SRM.
